Analysis Mathematica

, Volume 39, Issue 1, pp 69-85

First online:

The boundedness of sublinear operators on Morrey-Herz spaces over the homogeneous type space

  • Yanlong ShiAffiliated withDepartment of fundamental Courses, Zhejiang Pharmaceutical College Email author 
  • , Xiangxing TaoAffiliated withInstitute of applied Mathematics and School of Science, Zhejiang University of Science and Technology

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this article, the Morrey-Herz spaces over the homogeneous type basic space are introduced; moreover, several theorems about the boundedness of some sublinear operators on these Morrey-Herz spaces are established, which extend the related known results.

Ограниченность сублинейных операторов в пространстве Моррея-Герца над пространством однородного типа


В работе введено понятие пространств Моррея-Герца над основным пространством однородного типа, и установлен ряд теорем об ограниченности некоторых сублинейных операторов в этих пространствах, которые обобщают ранее иэвестные реэультаты в этом направлении.